Author = Shao, Zehui
Number of Articles: 3
1. Leap Zagreb indices of trees and unicyclic graphs

Volume 3, Issue 2, Summer and Autumn 2018, Pages 179-194

Ivan Gutman; Zehui Shao; Zepeng Li; ShaohuiShaohui Wang; Pu We


2. Complexity and approximation ratio of semitotal domination in graphs

Volume 3, Issue 2, Summer and Autumn 2018, Pages 143-150

Zehui Shao; Pu Wu


3. Graceful labelings of the generalized Petersen graphs

Volume 2, Issue 2, Summer and Autumn 2017, Pages 149-159

Aleksander Vesel; Zehui Shao; Fei Deng; Zepeng Li